Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Why there is continuous itching on my penis and glans keep coming and going ?

I have continous itching on my pennis and glans on my AAAAAAA that keeps on coming and disapear
Asked On : Mon, 20 Feb 2012
Answers:  2 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear user...,
Thanks for choosing HCM.,
Itching of penis and glans...usually due to ..,
SCABIES....genital type...,
1) Every day night Scrub hot water bath with Permethrin 1% soap...,
2) After bath apply 1% Permethrin lotion...,
from neck to bottom and keep 12 hrs (throughout night)..,
3) Permethrin cream 2 times daily on the affected part.,
4) Tab Ivermectin 12 mg 2 tablets 10 days apart...,
5) Tab ..Cetrizine 10 mg daily night times for 10 days...,
ok...good lcuk..,
Answered: Mon, 20 Feb 2012
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic you may be having some infection responsible for itching and a clinical examination and investigations if required will help for proper treatment .
hope you be all right
Answered: Mon, 20 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor